# SDR FDEA200905041509

- Difficulty date: May 4, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 19,231 hours, 10,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005REVH131K
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 131 KG IS DENTED AND MISSING EDGE FILLER.  REPLACED FLOORBOARD 131KG BY FABRICATING NEW PANEL IAW SRZ25-005 REV H.
